Aug 1, 2013 — Medications can cause rare and dangerous allergic reactions. The FDA says that the popular painkiller acetaminophen can cause those reactions, too. The agency wants people to see a doctor quickly if they get a rash while using the drug.
Feb 20, 2012 — Researchers have long known that aspirin can be risky for children who have asthma. Now some researchers are pointing to data that suggests acetaminophen could be a problem, too.
Dec 23, 2011 — Infant pain medicines are being changed to make them safer, but right now both old and new concentrations are on pharmacy shelves, increasing the risk of accidental overdoses that prompted the changes in the first place. Parents beware.
Jul 28, 2011 — Johnson & Johnson is lowering the maximum recommended dose for Extra Strenth Tylenol to six tablets a day from eight. Too much acetaminophen, the active ingredient in the painkiller, can cause liver damage.